Causes Of Constipation After Diarrhea Treatment?

Illustration of Causes Of Constipation After Diarrhea Treatment?
Illustration: Causes Of Constipation After Diarrhea Treatment? s3-eu-west-1.amazonaws.com

Morning, I am 22 years old. Last Tuesday I had diarrhea, going back and forth to the bathroom more than 10 times a day, I took 20mg of zinc. The next day he still had diarrhea and vomiting and was taken to ugd. I was prescribed lodia, buscopan, ranitidine, and vomitas. After that my diarrhea and vomiting stopped but instead I became constipated. I didn’t CHAPTER 4 days from Thursday to Monday. I have stopped diarrhea medicine and I eat papaya and drink yakult. Today you can CHAPTER 2 times but the stool is a bit runny again, the color of the stool is bright yellow. What do I think? Please help, thank you doctor

1 Answer:

Hello Indriak, thank you for the question for HealthReplies.com

First of all, the diarrhea you experience can occur due to an infection in the digestive tract or food poisoning. After that you experience constipation which is most likely caused by a side effect of the diarrhea medications given (Lodia and Buscopan). After you stop using the drug, these side effects will slowly go away on their own and your constipation should also get better.

For now, you should pay attention to the condition of your bowel movements in the next few days. No need to take diarrhea medicines anymore if your diarrhea is not severe. Eat foods that are easy to digest for the next few days and increase your consumption of fruit and vegetable juices. Also increase your fluid consumption, you can drink water, electrolyte fluids, coconut water, or soup. Also increase your physical activity, don't sit too much or lie down. You can also increase your consumption of probiotic foods or drinks. Avoid spicy and greasy foods and avoid sugary foods (especially those containing artificial sweeteners) for a while.

Your gastrointestinal tract will undergo a recovery process, so your bowel movements may not return to normal as usual. You may still have soft or hard bowel movements or irregular bowel movements every day. This is normal in the healing period. As long as you don't experience severe diarrhea or severe constipation (you don't have to defecate for days, the stool is so hard that it's hard to pass), there's nothing to worry about.

If you experience symptoms of severe diarrhea or severe constipation, you should check with your doctor again for further evaluation and treatment.

So much information from me, hopefully it will be enough to answer

dr. irna cecilia

: by

Related Question

Cope With Baby Weight Gain A Little?

Cope With Baby Weight Gain A Little?

(11 months ago)

On 4 August my son was born. With 3,3 kg bb. A week later it dropped to 3kg. August 24th … my son’s body weight is 2.8kg because it’s yellow. R nOn August 28, his...

How To Deal With Frequent Bowel Movements In The Elderly?

How To Deal With Frequent Bowel Movements In The Elderly?

(1 year ago)

I want to ask. My parents continue to chapters for more or less almost half a year. I’m sorry it’s a bit dirty. The chapter is normal, not fluid. A powerful drug for tr...

The Accuracy Of The Tensimeter Tool Is If The Needle Is Not At Point 0?

The Accuracy Of The Tensimeter Tool Is If The Needle Is Not At Point 0?

(1 year ago)

Good night. I want to ask about tensimeter if the needle is not at zero point does it affect the results if used for attention? Because the tension point of the needle that I used ...

Leave a Reply

Your email address will not be published. Required fields are marked *